Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Post pregnancy feeling tired and light headed. Got periods but lately noticing blood discharge. What could this be?

I had a baby 11 weeks ago but in the past few weeks I've been feeling very run down, tired, light headed at times I got my first period two weeks ago and finished 7 days later as normal howevr in the past 4 days I've been having some bloody discharge too? Is my body just trying to normalise after my pregnancy or could something be wrong?
Asked On : Wed, 1 May 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
There will be some amount of blood loss during delivery either in normal delivery or in cesarean section.
And also as you are breast feeding your baby, you need extra supplementation of calcium.
So now you have to take iron and calcium supplementation, nutritious diet, milk, eggs etc.
By this you can fulfill your needs and can regain the strength.
For more details you can ask me through:
Take care.

Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor